# SDR CA120130003

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 17,092 hours
- Engine: Ge CF348C5
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Part number: GG670950315
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT ATTENDANT NOTICED THAT THE GALLEY HEATER SWITCH OVERHEAT CONDITION LIGHT WAS ILLUMINATED. THE SWITCH WAS DESELECTED AND THE SYSTEM DEFERRED IN ACCORDANCE WITH THE MEL. DURING TROUBLESHOOTING, MAINTENANCE FOUND THE HEATER ASSEMBLY INTERNAL ELEMENT HAD SHIFTED BACK BY APPROXIMATELY 1/8 INCH. CONSEQUENTLY, THE ELECTRICAL WIRING WAS PULLED IN, TEARING THE PROTECTIVE HEATSHRINK SLEEVE ALLOWING THE WIRES TO CHAFF ON THE HEATER HEAT DISSIPATER, AND SUBSEQUENTLY SHORTING OUT. GALLEY HEATER PART NUMBER GG670-95031-5 WAS REPLACED, TESTED AND RELEASED FOR SERVICE.
